Irregular period - one week after previous

Patient

Q: I have been taking Yasmin since September 2013 with no issues at all. I have stopped taking the pill this month at the end of the packet and had my period as usual. This is the first time I have completely stopped taking the pill at all and since I have felt pretty lousy.

I started my period on December 16th and have just started once again today (December 29th). My periods are usually monthly and I am very bloated. I am also suffering from tonsillitis (I get this regularly when stressed) so have been taking 8 250mg penicillin tablets daily for the past 3 days. I am also moving countries on Thursday and so I'm under a lot of stress as well as being very nervous.

Are all these contributing factors leading to this irregular period, or is there an underlying problem?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews